# SDR UALA2011071203494

- Difficulty date: July 12, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 84,374 hours, 13,609 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: A2864010
- Part serial: 2531
- Condition: Loose
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO LAND 3 & LEFT AUTO PILOT INOPERATIVE.  ACCOMPLISHED MCDP BITE, LAST FLT FAULTS SHOWS "AIL SRVO-FCC L.  FLIGHT CONTROL COMPUTER NIS EZEJL, PCN 481-9097.  INSTALLED FCC PER MM, NO HELP.  STILL FAILING "AIL SERVO FCC L.  RMV'D LEFT UPPER LCCA.  NEW LCCA IN  PLACE.  HYDRAULIC LINES ON LOWER MOUNT BOLTS ON TIGHT.  RIGHT UPPER MOUNT BOLT ON HAND TIGHT.  UPPER LEFT NUT NEEDS TO BE INSTALLED.  INSTALLED LOWER LEFT LCCA AND SECURED UPPER LEFT LCCA PER MM.  OPS NORMAL.
